# SDR VNAA2017081111101

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,222 hours, 11,830 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 39
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EN EMERGENCY FOR A NWS INOPERATIVE CAUTION MESSAGE THAT APPEARED DURING APPROACH.  R & R THE NWS ECU AND OPS CHECKED THE NWS SYSTEM GOOD.
